# SDR CVGA20230817001

- Difficulty date: August 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N817LF
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5150
- Aircraft time: 15,000 hours, 11,104 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: 1EN329R
- Condition: Failed
- Location: Zone 700
- Part time: 15,000 hours, 11,104 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNLOCK LIGHT ON GEAR ILLUMINATED AND RT MAIN GEAR INDICATOR WENT BLANK. COMPLETED LANDING GEAR WILL NOT EXTEND CHECKLIST. THE UNLOCK LIGHT AND RT MAIN LIGHT WOULD FLASH BACK AND FORTH. LANDED WITH GEAR UNLOCK LIGHT. DECLARED AN EMERGENCY. REPLACED RH MLG ACTUATOR DOWNLOCK SWITCH.
